Hi. I've been on the pill for about 8 months and have also been on antibiotics for my skin simultaneously, and I've been told that antibiotics can reduce the effectiveness of birth control. About 7 weeks ago I had unprotected sex, taking my pill later in the day than usual a couple days prior which caused some minor withdrawal bleeding. At about 3 and 4 weeks after having sex I took 4 HPTs, all of which have come out negative. After reading tons of forums online I've come across people stating that their HPTs weren't positive until 10+ weeks which had me a little scared. I've also been having my regular withdrawal bleeding from the placebo pills in the 28 day pack since having sex. My only concern is that I've been very bloated and have had acute abdominal/ovarian pain as well as spotting and for the past 5 weeks, which could mean an array of things, but with my anxious mind points right to pregnancy. Previously, I had never had any of these symptoms occur on the pill aside from your average pms symptoms. I tested positive for a yeast infection about 3 weeks back which was prescribed antibiotics but to no avail, I continue to have abdominal pains and spotting (as well as thigh pain, pain on sides of breasts, fatigue). If anyone could tell me what these symptoms could mean, as well as if withdrawal bleeding could occur during pregnancy, that would be much appreciated. Thanks!!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.